# SDR UIEA2019083005330

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,747 hours, 20,755 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "L GEN DRIVE" ON TAKEOFF. MESSAGE CLEARED BEFORE QRH COULD BE REFERENCED.  PERFORMED A BPCU BITE TEST IAW FIM 24-20 FAULT TREE 801. NO FAULTS FOUND AT THIS TIME.
